Couldn't find what you looking for?

TRY OUR SEARCH!

I had sex with my gf on fifth day of her periods and on 7th day she had one ipill n today she got little brownish reddish discharge instead of white discharge!! Is she pregnant or ipill side effect!!!??? We r very scared plz help....

Loading...

Hi Guest,

Spotting (light bleeding) is a common side effect of using an emergency contraceptive such as the iPill.  It does not mean she is pregnant.

FYI, her next SEVERAL periods can be early or late and heavier or lighter than normal.

Good luck.

Reply

Loading...


hi, please relax, sometimes with i-pill women do experience something called as withdrawal bleeding. it is normal and no need to worry. firstly fifth day of the cycle is considered safe for unprotected sex as there is no egg in the body to get fertilized. she may also have early or delayed periods this month which is also normal. so dont worry!
Reply

Loading...